# SDR ASAA2020111933573

- Difficulty date: November 19, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 25,275 hours, 7,955 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL "CONT CAB" ZONE TEMP.  RESET ON MASTER CAUTION.  GROUNDED-YES.   ACCOMPLISHED PACK/ZONE TEMP CONT BITE, REF B737-900 AMM 21-61-00-700-806-002 FLT DECK TRIM VALVE FAULT ON BIT & PRE FLT, GO FOR VERIFY.  MESSAGE RESET, RAN PACKS OPERATIONS NORMAL.
